RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2015, Volume 60, Issue 4, Pages 686–719 (Mi tvp5031)  

This article is cited in 4 scientific papers (total in 4 papers)

BSDEs driven by multi-dimensional martingales

T. Nieab, M. Rutkowskiac

a University of Sydney
b Shandong University
c Warsaw University of Technology

Funding Agency Grant Number
Research Council's Discovery Projects DP120100895


DOI: https://doi.org/10.4213/tvp5031

Full text: PDF file (383 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2016, 60:4, 604–630

Bibliographic databases:

Received: 01.12.2014
Revised: 14.09.2015

Citation: T. Nie, M. Rutkowski, “BSDEs driven by multi-dimensional martingales”, Teor. Veroyatnost. i Primenen., 60:4 (2015), 686–719; Theory Probab. Appl., 60:4 (2016), 604–630

Citation in format AMSBIB
\Bibitem{NieRut15}
\by T.~Nie, M.~Rutkowski
\paper BSDEs driven by multi-dimensional martingales
\jour Teor. Veroyatnost. i Primenen.
\yr 2015
\vol 60
\issue 4
\pages 686--719
\mathnet{http://mi.mathnet.ru/tvp5031}
\crossref{https://doi.org/10.4213/tvp5031}
\elib{http://elibrary.ru/item.asp?id=25865573}
\transl
\jour Theory Probab. Appl.
\yr 2016
\vol 60
\issue 4
\pages 604--630
\crossref{https://doi.org/10.1137/S0040585X97T987880}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000391113200005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85006317891}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5031
  • https://doi.org/10.4213/tvp5031
  • http://mi.mathnet.ru/eng/tvp/v60/i4/p686

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nie T., Rutkowski M., “A Bsde Approach to Fair Bilateral Pricing Under Endogenous Collateralization”, Financ. Stoch., 20:4 (2016), 855–900  crossref  mathscinet  zmath  isi
    2. T. Nie, M. Rutkowski, “Fair bilateral pricing under funding costs and exogenous collateralization”, Math. Financ., 28:2 (2018), 621–655  crossref  mathscinet  zmath  isi
    3. T. R. Bielecki, I. Cialenco, M. Rutkowski, “Arbitrage-free pricing of derivatives in nonlinear market models”, Probab. Uncertaint. Quant. Risk, 3 (2018), UNSP 2  crossref  isi
    4. X. Han, “Pricing and hedging vulnerable option with funding costs and collateral”, Chaos Solitons Fractals, 112 (2018), 103–115  crossref  mathscinet  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:148
    Full text:11
    References:44
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019